# SDR ASOA2014022110002

- Difficulty date: January 27, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 30,943 hours, 22,691 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Canning
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVAL OF THE RT 280 BULKHEAD WEB FOUND TO BE OIL-CANNED APPROX 1 INCH ABOVE BUTT STRAP.  COMPLIED WITH ECTC REO 670-53-11-906 AND REO 670-53-11-906 REV DATED 2014-1-30.  MAJOR REPAIR.
